Natural Science

Vol.2 No.11(2010), Paper ID 3233, 5 pages

DOI:10.4236/ns.2010.211155

 

Excitations for the one-dimensional S = 1 pseudo-Heisenberg antiferromagnetic chain

 

Elena V. Orlenko, Fedor E. Orlenko, George G. Zegrya

 

 

Copyright © 2010 Elena V. Orlenko, Fedor E. Orlenko, George G. Zegrya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Orlenko, E. , Orlenko, F. and Zegrya, G. (2010) Excitations for the one-dimensional S = 1 pseudo-Heisenberg antiferromagnetic chain. Natural Science, 2, 1287-1291. doi: 10.4236/ns.2010.211155.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.